JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE INTEGRAL CLOSURES OF IDEALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.653-666
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.653
 Title & Authors
ON THE INTEGRAL CLOSURES OF IDEALS
Ansari-Toroghy, H.; Dorostkar, F.;
  PDF(new window)
 Abstract
Let R be a commutative Noetherian ring (with a nonzero identity) and let M be an R-module. Further let I be an ideal of R. In this paper, by putting a suitable condition on (M), we obtain some results concerning and prove that the sequence of sets , , is increasing and ultimately constant. (Here denotes the integral closure of relative to M.)
 Keywords
reduction;integral dependence;integral closure;associated primes;
 Language
English
 Cited by
1.
TIGHT CLOSURE OF IDEALS RELATIVE TO MODULES,;;

호남수학학술지, 2010. vol.32. 4, pp.675-687 crossref(new window)
1.
TIGHT CLOSURE OF IDEALS RELATIVE TO MODULES, Honam Mathematical Journal, 2010, 32, 4, 675  crossref(new windwow)
2.
THE TIGHT INTEGRAL CLOSURE OF A SET OF IDEALS RELATIVE TO MODULES, Honam Mathematical Journal, 2016, 38, 2, 231  crossref(new windwow)
 References
1.
H. Ansari-Toroghy and R.Y. Sharp, Integral closure of ideals relative to injective modules over commutative Noetherian rings, Quart. J. Math., (2) 42 (1991), 393-402. crossref(new window)

2.
N. Bourbaki, Commutative Algebra, Addison-Wesley, Reading Mass. 1972.

3.
Z. Elbast and P. Smith, Multiplication modules, Commun. in Algebra, (4) 16 (1988), 755-779. crossref(new window)

4.
E. Matlis, Injective modules over Noetherian ring, Pacific J. Math., 8 (1958), 511-528. crossref(new window)

5.
S. McAdam, Asymptotic prime divisors, Lecture Notes in Mathematics 1023, Springer, Berlin, 1983.

6.
L. Melkerson and P. Schenzel, Asymptotic attached prime ideals related to injective modules, Comm. Algebra (2) 20 (1992), 583-590. crossref(new window)

7.
D.G. Northcott and D. Rees, Reduction of ideals in local ring, Proc. Cambridge Philos. Soc., 50 (1954), 145-158. crossref(new window)

8.
L.J. Ratliff, On asymptotic prime divisors, Pacific J. Math. 111 (1984), 395-413. crossref(new window)

9.
D. Rees and R.Y. Sharp, On a theorem of B. Teissier on multiplicities of ideals in local rings, J. London Math. Soc.,(2) 18 (1978), 449-463. crossref(new window)

10.
R.Y. Sharp and A.J. Taherizadeh, Reductions and integral closures of ideals relative to an Artinian module, J. London Math. Soc., (2) 37 (1988), 203-218. crossref(new window)

11.
D.W. Sharpe and P. Vamos, Injective modules (Cambridge University Press, 1972).

12.
S. Yassemi, Coassociated primes, Commun. in Algebra, 23 (1995), 1473-1498. crossref(new window)